# SDR RAIA201711300001

- Difficulty date: November 30, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 37,585 hours, 22,742 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2011AC03
- Part serial: 01045096
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AHRS 1 FAIL IN FLIGHT. R&R NR 1 AHRS COMPUTER, OPS CHECK GOOD.
